MathSciNet Relay Station
MathSciNet bibliographic data
MR735412 35R35 (35K55 45G10)
Höllig, Klaus; Nohel, John A. A nonlinear integral equation occurring in a singular free boundary problem. Trans. Amer. Math. Soc. 283 (1984), no. 1, 145–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement